Title

Generalized Reliability Results For 1-Out-Of-N-G Repairable Systems

Authors

Authors

D. G. Linton

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

IEEE Trans. Reliab.

Keywords

Computer Science, Hardware & Architecture; Computer Science, Software; Engineering; Engineering, Electrical & Electronic

Journal Title

IEEE Transactions on Reliability

Volume

38

Issue/Number

4

Publication Date

1-1-1989

Document Type

Note

Language

English

First Page

468

Last Page

471

WOS Identifier

WOS:A1989CH68200023

ISSN

0018-9529

Share

COinS